# SDR C2XA08SH128

- Difficulty date: September 11, 2008
- Submitted: November 4, 2008
- Operation: Air carrier
- Aircraft: N12530
- Make and model: Emb EMB-135LR
- Aircraft serial: 145533
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Anti-Ice System
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLEED 2 LOW TEMP INOP IN ICING CONDITION. MX RELEASED ON MEL IAW 36-11-05. IAW MX VERIFIED NORMAL OPERATION OF BLEED SYSTEM AND ICE AND RAIN PROTECTION TEST REF EMB 135, AMM 30-00-00. THE AIRCRAFT WAS APPROVED TO RETURN FOR SERVICE. (K)
